MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL SHORT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL SHORT; DENTAL IMPLANT
Catalog Number HT1.25S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's information, event date, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Pma/510(k) - not applicable.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
 
Event or Problem Description
Per complaint (b)(4), product fractured is experienced.
 
Additional Manufacturer Narrative
Follow up is being submitted to report that no patient was involved.Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type, h6 for no patient was involved.

Brand Name
HEX TOOL SHORT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10716874
Report Number3001617766-2020-07438
Device Sequence Number11591244
Product Code NDP
UDI-Device Identifier10841307119678
UDI-Public10841307119678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT1.25S
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;